# SDR MALA100175

- Difficulty date: November 22, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 10,594 hours, 9,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A3 CHECK NOTED BOTH RT & LFT MID OVERWING ER LIGHTS INOP.  DEFERRED LFT & RT MID OVERWING ER LIGHT PER MEL 33-51-2(C).  REQUIRES P/N BA5-0933-901.  ENTERED INTO MM02 NO MAINT PROCEDURE REQUIRED.  MXC NOTIFIED 1376 CONDITION 3.
